# SDR AALA202311082977

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 30,859 hours, 13,198 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB AND DECENT FUEL QUANTITY MOVED FROM TANKS WITHOUT COMMAND. NEEDED TO MANUALLY REBALANCE SEVERAL TIMES THROUGHOUT FLIGHT. PERFORMED FIM TASK 28-21-00-810-803. TEST PASSED. NO ISSUES FOUND WITH FUEL MIGRATION. PERFORMED FIM 28-41-00-810-801 AS WELL AND FOUND NO FAULTS ON THE FQIS.
